# SDR HEEA967349

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: 350A54108004
- Condition: Cracked
- Location: Intake Air
- Part time: 1,673 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE AIR DUCT IS CRACKED.  (CRACK IS NEAR MOUNT FLANGE)
